# SDR BQVD20230202

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: General aviation
- Aircraft: N5357H
- Make and model: Cessna 152
- Aircraft serial: 15284092
- Aircraft time: 16,256 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PROPELLER / CRANKSHAFT SEAL PARTIALLY DISPLACED ALLOWING SOME OIL LEAKAGE ONTO ENGINE COWL AND WINDSHIELD. AIRCRAFT LANDED WITHOUT INCIDENT. OIL LEAK INCREASED ON TAXI. MAINTENANCE SHOP INVESTIGATING.     ENGINE TSO - 114.1
